| Model Number |
DAT015 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
09/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient's vision was not clear and had under corrected vision.Additional information was requested and received stating that the lens tilt or decentration was the cause for the unclear vision.The lens was explanted and replaced 3 months following initial procedure with another toric iol.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.10.Information was provided in the file that indicated the use of qualified associated products.Additional information was provided that in the surgeon's opinion, the product did not cause or contribute to the event.In the surgeon's opinion "lens tilt and decentration" caused the event.The manufacturer internal reference number is: (b)(4).